# SDR DALA2024081408120

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 92,116 hours, 41,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3242 DISC: SHORTLY AFTER GETTING ON THE AIRCRAFT EVERY MEMBER AND GROUND PERSONELL WAS ABLE TO SMELL AN ODOR SIMILAR TO BURNT PLASTIC OR A HEATER FIRST USED IN THE FALL. APU ON. NO GROUND POWER OR GROUND AIR. C/A: PERFOMED NO GO ODI PREVENTION STEPS. PERFORMED AND C/W WORK CARD 0550-2002. UABLE TO DUPLICATE THE ODOR. AS PERCAUTION REMOVED AND REPLACED RECIRCUALTION FILTERS PER A320 AMM 21-21. PERFORMED INPSECTIONS OF ALL AVIONICS BAYS, AND CARGO BAYS WITH NO ODORS PRESENT. RAN PACKS FOR SEVERAL HOURS AT MULTIPLE TEMP SETTINGS AND STIL COULD NOT REPRODUCE ODOR. JOB COMPLETE. (LP: 6084934)
